Global asymptotic stability of bifurcating, positive equilibria of p-Laplacian boundary value problems with p-concave nonlinearities

Research output: Contribution to journalArticle

2 Citations (Scopus)
6 Downloads (Pure)
Original languageEnglish
Pages (from-to)2244-2258
Number of pages15
JournalJournal of Differential Equations
Volume266
Issue number4
Early online date17 Aug 2018
DOIs
Publication statusPublished - 5 Feb 2019

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this